Maurice J. Frank

  • Professor Emeritus of Applied Mathematics


Ph.D. - Illinois Insitute of Technology


On the simultaneous associativity of F(x,y) and x+y-F(x,y), Aeqationes Math. (19) 1979, 194-226.

Best-possible bounds for the distribution of a sum - a problem of Kolmogorov, with R.B. Nelsen and B. Schweizer, Probab. Theory Related Fields (74) 1987, 199-211.

Convolutions for dependent random variables, in Advances in Probability Distributions with Given Marginals , Kluwer, 1991, 75-93.

Generalization of independent response model for toxic mixtures, with C. Haas, Chemosphere (34) 1997, 699-710.

Associative Functions: Triangular Norms and Copulas, with C. Alsina and B. Schweizer, World Scientific, 2006.


Functional equations, associativity and related equations, iterative equations and systems; probability distribution theory, probabilistic geometry; iteration, nonlinear dynamics.

Maurice Frank

Contact Information

312.567.5341 312.567.3135 Rettaliata Engineering Center, Room 114